# SDR USAA040560

- Difficulty date: September 6, 2004
- Submitted: October 1, 2004
- Operation: Air carrier
- Aircraft: N374US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22953
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 54,937 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED 4.3125, LT SIDE FUSELAGE STATION 18 AT STATION 75.  INSTALLED DOUBLER PER SRM 53-00-01 FIG 229 DETAIL XI.  (M)
